Affordable Access

Access to the full text

Commutative algebraic monoid structures on affine surfaces

Authors
  • Dzhunusov, Sergey1
  • Zaitseva, Yulia1
  • 1 National Research University Higher School of Economics, Pokrovsky boulevard 11, 109028 , (Russia)
Type
Published Article
Journal
Forum Mathematicum
Publisher
De Gruyter
Publication Date
Oct 29, 2020
Volume
33
Issue
1
Pages
177–191
Identifiers
DOI: 10.1515/forum-2020-0195
Source
De Gruyter
Keywords
License
Yellow

Abstract

We classify commutative algebraic monoid structures on normal affine surfaces over an algebraically closed field of characteristic zero. The answer is given in two languages: comultiplications and Cox coordinates. The result follows from a more general classification of commutative monoid structures of rank 0, n-1n-1 or 𝑛 on a normal affine variety of dimension 𝑛.

Report this publication

Statistics

Seen <100 times